# SDR C1HA200195010

- Difficulty date: May 30, 2001
- Submitted: June 3, 2001
- Operation: Air carrier
- Aircraft: N295AS
- Make and model: Boeing 727290
- Aircraft serial: 22147
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CORRODED.  REPAIRED PER SRM 53-30-1, 53-10-4 AND 53-30-4.
